# SDR GTIA020634

- Difficulty date: June 8, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 1420 · Electrical Connectors
- Part: Terminal
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - FOUND TAIL COMP ESCAPE SLIDE EMERGENCY LIGHT INOPERATIVE, LEFT ONLY.  TERMINAL LUG OF WIRE L9SV18 INSTALLED ON TB 53-156 FOUND DAMAGE.  TERMINAL LUG REPLACED.  (M)
